# SDR AALA201901259006

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 13,292 hours, 5,047 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 4739551
- Part serial: 7758
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, B

## Discrepancy

RETURNED TO DEPARTURE DUE TO AN AFT CARGO FIRE INDICATION, FIRE BOTTLE BLOWN.  AN EMERGENCY WAS DECLARED. REACHING FL 300 AFT CARGO FIRE LIGHT ILLUMINATED.  QRH PROCEDURES COMPLIED WITH BOTTLE USED. REPLACED CARGO FIRE BOTTLE PER AMM 26-23-01. ALL OPERATIONS CHECKS ARE GOOD.  REPLACED THE COCKPIT FIRE CONTROL MODULE IAW AMM 26-00-02.
